A 32-year-old member asked:
When getting an epidural injection for pain, will it affect an mri if done later in the day?
1 doctor answer • 3 doctors weighed in
Anesthesiology 47 years experience
Mri: The liquid given could show up and confuse with possible blood from injection
3k viewsReviewed >2 years ago
A 44-year-old member asked:
When getting a epidural injection for pain will it have any effect on an MRI if done after epidural?
1 doctor answer • 1 doctor weighed in
Orthopedic Surgery 46 years experience
Yes: In epidural procedure medications are injected in your spine. It will take some time (few days) for these medication to be absorbed by your body. During this time it will show up in the MRI scan. Once the medication is absorbed completely it will not affect MRI scan though.
4.4k viewsAnswered >2 years ago
Last updated Apr 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.